# SDR DALA2016060604387

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON AFT PRESSURE BULKHEAD BETWEEN LONGERONS 7RT AND 8 RT AT PASSENGER CABIN.   STIFFENER WAS REPLACED IAW SRM 51-41-05 DWG 9915558, REV BA CRACK L= 0.750".
